# SDR NACA2018071800054

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUS SKIN AT STA 386 STR 26L. CRACK IN FUSE SKIN AT STA 386 STRINGER 26L, REMOVED AND REPAIRED IAW SERVICE REQUEST SR 4-4012174797. RE INSTALLED AND INSPECTED SERVICEABLE.
